Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Schatten
Title: Norm ideals of completely continuous operators
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Heft 27. Berlin-Göttingen-Heidelberg, Springer-Verlag, 1960. viii+81 pp. DM 23.60.

Review Information:

Reviewer: Ky Fan
Journal: Bull. Amer. Math. Soc. 67 (1961), 532-533
DOI: https://doi.org/10.1090/S0002-9904-1961-10668-X
American Mathematical Society